Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The torsion and stretching of spiral rods. II


Author: H. Ōkubo
Journal: Quart. Appl. Math. 11 (1954), 488-495
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/58425
MathSciNet review: 58425
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/58425
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society